Hamiltonian formulation of odd Burgers hierarchy
The derivation of the odd Burgers hierarchy is revisited. A first Hamiltonian formulation of the basic equation of the hierarchy is presented in relation with its linear counterpart. The generalized Poisson bracket is given explicitly. It contains exponentials of integrals of the dynamic variable. It verifies Jacobi identity by construction and through direct calculations. A second Hamiltonian formulation is also presented. It means that the equation, as expected, is 'bi-Hamiltonian'. This property permits, as usual, the construction of all the hierarchy. Extension to matrix Burgers systems is suggested.
Bibliographic Reference: Article: Journal of Physics A, Vol. 29 (1996) No. 23, pp. 7779-7784
Record Number: 199710249 / Last updated on: 1997-04-01
Original language: en
Available languages: en